# SDR 2005UALA00483

- Difficulty date: May 27, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part serial: 88041280
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAILURE OF F/O AIR DRIVEN COMPUTER AND ALTIMETER.  RT AIR DATA COMPUTER RPL, MR41190, NO DASH, BUT S/N=88041280.  A/C HAD PREVIOUS HISTORY ON 18 MAY.  NO UNIT HISTORY AVAILABLE IN CIDER FOR THIS S/N, SUSPECT THIS IS 1ST REMOVAL.
